Differential operators preserving relations of automorphy

R. C. Gunning

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)326-352
Number of pages27
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - Jan 1 1963

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Differential operators preserving relations of automorphy'. Together they form a unique fingerprint.

  • Cite this